Skip to Content

Join the 'Anger' group to help and get support from people like you.

Anger Questions

Related terms: Angry

 Clear

We found 221 questions associated with the 'Anger' topic.

What would be an effictive medication for helping to control anger?

Posted 29 Jul 2010 by samz_northman 5 answers

ANGER ISSUES. has tried geodon, lamictal, and seraquel.

Horrid depression and anger after prednisone?

Posted 24 Aug 2014 by HelpWanted71 6 answers

I have been on prednisone 3 times this summer. Close together and longer periods each time. This last time I stayed on for about 8 weeks before final weaning. I had severe gastric issues this time and depression , which I have Had but WAS UNDER CONTROL . It made my acid reflux unbearable. Nausea, ...

Anyone experience anger with Lexapro?

Posted 13 Jun 2013 by yegshimesh 6 answers

I recently switched from Luvox 100mg to Lexapro 20mg and have noticed that I get angry at some of the smallest things. I've been on this for 2 weeks now and not sure if it's a side effect or just that my does is too high? Anyone have the same experience?

Has anyone ever successfully quit Lexapro?

Posted 9 Feb 2012 by Peachiekeen 6 answers

I have slowly weaned off of Lexapro over a month and for the past week have been not taking any, and my obsessive negative thoughts and anger are out of control. I can't sleep. I've also experienced frequent bouts of anxiety, jitteriness and upset stomach throughout the day, even over ...

Can Wellbutrin cause or intensify hot flashes?

Posted 5 Dec 2011 by riley50 7 answers

I've noticed several side effects with wellbutrin and am wondering if anyone else has experienced any of the following - hot flashes/sweating, chills, anger/irritability, confusion.

Has anyone experienced extreme anger and mood swings while taking humira?

Posted 17 Jul 2012 by RAlife84 13 answers

I have taken 2 shots already. One shot every two weeks.

Can Tramadol cause feelings of anger?

Posted 10 Mar 2015 by SkeeterElf 3 answers

I have only been on Tramadol for a week now and today I experienced a sense of anger all day long. I am becoming very defensive and striking out at friends and family. I have Parkinson's Disease and am taking Tramadol for severe pain in my left leg. What is causing this feeling of anger all of ...

Can the implanon cause quick depression, anger,mood swings from happy then 5 minutes sad, thoughts?

Posted 27 Jun 2016 by Iluv2pierce 3 answers

My daughter believes she is going crazy,i believe it is because of the B C implanon,complete mood and personality change horrible mood swings.full of anger. She has never been this way ever, usually smiling,laughing and cheering everyone else up. She says she doesn't know why this happening ...

Ethinyl Estradiol/Norethindrone - What were your mood changes? Or any at all?

Posted 2 days 9 hours ago by LovelyA 1 answer

I went from being happy, then about my first week I felt not like myself. Felt angry, annoyed, tired and emotionally sad.

Taking Wellbutrin for bipolar depression have uncontrollable anger. I am scared, is this normal?

Posted 7 Nov 2010 by llm.mekhazni 9 answers

Depression - I have Bipolar since 1994. I have been to the clinck 3 times since I was diagonised.I am now taking Wellbutrin XL300. I have uncontrallable anger at work and at my husband. I am scared. Is this normal. I started taking it in July this year with stabaliser and sleeping tablet. On ...

New doctors acting as if they are psychiatrist?

Posted 20 Sep 2017 by Jerirae 4 answers

I'm very tired of new NP trying to save people who have been on a drug for a long time. Like zolpedium. They said of trazodone is so new and good. It kept me up 72 hours. I was so angry. I then talked to psychiatrist and he doesn't understand why they changed me. New doctors I believe ...

What is the best medication for a recovering alcholic who hates his job and takes out his anger!?

Posted 18 days ago by Angry Matt 1 answer

I’m not loving to my wife and kids because of it. I need happiness

I am taking Seroquel and sertraline ,I just stopped sertraline and my mood is altered?

Posted 6 Sep 2017 4 answers

I am weening myself off Seroquel and sertraline. I just abruptly stopped sertralin and my mood, anger, and depression is out of control.

Can Latuda help with hallucinations. And voices?

Posted 13 Sep 2017 by morton7777 2 answers

I take 20 mgs Zyprexa. And 50 mgs trazadone. At bedtime. Now i am hallucinating. Seeing people face . when i see them. Angry eyes open. Scowl on there face. It frightens me. Then I carry that vision with me. All day I'm 53 years old. Tried 30 different drugs. After 3 or 4 months they stop ...

Lack of enjoyment in anything?

Posted 23 Sep 2017 0 answers

I'm on 80 mg of Latuda and 250 mg of Depakote plus 50 mg of topomax. I am feeling just utterly miserable all the time. I feel no emotion whatsoever-no sadness, no happiness, no anger, just emptiness inside. I've gained over 50 lbs on these damn medications and even though I try to watch ...

Page 1 2 3 ... Next

Ask a Question

Search this Group